# SDR DALA13016265812

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 36,158 hours, 11,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN BS 500, S25L.  REMOVED DAMAGE AND INSPECTED.  FABRICATED REPAIR IAW SRM 53-00-01. INSTALLED REPAIR PARTS IAW SRM 53-00-01.  APPLIED CIC TO REPAIR AREA AND RESTORED FINISH TO EXTERIOR.
